# SDR AALA200803065

- Difficulty date: December 8, 2008
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 53,262 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Part serial: 211
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: A

## Discrepancy

LGA  INFLIGHT - CREW REPORTED FUEL QUANTITY STATUS MESSAGE AND ALL FUEL QUANTITY INDICATIONS WENT BLANK RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  REPLACED THE FUEL QUANTITY PROCESSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
